Alert archive / Arizona / Flash Flood Warnings in 2025

Flash Flood Warning 41, NWS Phoenix, AZ

September 18, 2025La Paz County, Yuma County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Sep 18, 2025, 12:18 PM MST for La Paz County, Yuma County, Arizona. It was in force for 7 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2025, 12:18 PM MST (19:18 UTC)
Expired
Sep 18, 2025, 7:01 PM MST
In force
7 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties La Paz County, AZ, Yuma County, AZ

The radar

The Yuma radar (KYUX), 150 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 18, 2:40 PM MSTFLASH FLOOD7 N Quartzsite, AZ***Delayed report*** Photo of a flooded wash across Hwy-95.
Sep 18, 4:40 PM MSTFLASH FLOOD3 N Quartzsite, AZMultiple low water crossings inundated with water and impassable along HWY 95 north of Quartzsite.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 142 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 7.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Yuma Prvg Ground, AZ at 12:00Z on 2025-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 152 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Yuma Prvg Ground, AZ at 12:00Z on 2025-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
152 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1532 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

122 
WGUS55 KPSR 181918
FFWPSR
AZC012-027-182230-
/O.NEW.KPSR.FF.W.0041.250918T1918Z-250918T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
1218 PM MST Thu Sep 18 2025

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Northern Yuma County in southwestern Arizona...
  Central La Paz County in west central Arizona...

* Until 330 PM MST.

* At 1218 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Quartzsite, Bouse and Kofa Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3398 11397 3391 11391 3372 11399 3357 11390
      3347 11390 3346 11409 3359 11424 3374 11429
      3404 11426

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

TW
5 follow-up statements
120 
WGUS75 KPSR 182107
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
207 PM MST Thu Sep 18 2025

AZC012-027-182230-
/O.CON.KPSR.FF.W.0041.000000T0000Z-250918T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Yuma AZ-
207 PM MST Thu Sep 18 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM MST THIS 
AFTERNOON FOR NORTHERN YUMA AND CENTRAL LA PAZ COUNTIES...

At 207 PM MST, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Between 1 and 2.5 inches of rain have 
fallen. Additional rainfall amounts of 0.5 to 1 inch are possible in 
the warned area. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Quartzsite, Bouse and Kofa Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3398 11397 3391 11391 3372 11399 3357 11390
      3347 11390 3346 11409 3359 11424 3374 11429
      3404 11426

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

TW
206 
WGUS55 KPSR 182216
FFWPSR
AZC012-027-182330-
/O.EXT.KPSR.FF.W.0041.000000T0000Z-250918T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
316 PM MST Thu Sep 18 2025

The National Weather Service in Phoenix has extended the

* Flash Flood Warning for...
  Northern Yuma County in southwestern Arizona...
  Central La Paz County in west central Arizona...

* Until 430 PM MST.

* At 316 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. Additional rainfall amounts up to 0.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Quartzsite, Bouse and Kofa Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3398 11397 3391 11391 3372 11399 3357 11390
      3347 11390 3346 11409 3359 11424 3374 11429
      3404 11426

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$
538 
WGUS55 KPSR 182320
FFWPSR
AZC012-027-190030-
/O.EXT.KPSR.FF.W.0041.000000T0000Z-250919T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
420 PM MST Thu Sep 18 2025

The National Weather Service in Phoenix has extended the

* Flash Flood Warning for...
  Northern Yuma County in southwestern Arizona...
  Central La Paz County in west central Arizona...

* Until 530 PM MST.

* At 420 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 3 inches of 
  rain have fallen. Additional rainfall amounts up to 0.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Quartzsite, Bouse and Kofa Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3398 11397 3391 11391 3372 11399 3357 11390
      3347 11390 3346 11409 3359 11424 3374 11429
      3404 11426

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

TW
275 
WGUS55 KPSR 190010
FFWPSR
AZC012-027-190230-
/O.EXT.KPSR.FF.W.0041.000000T0000Z-250919T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
510 PM MST Thu Sep 18 2025

The National Weather Service in Phoenix has extended the

* Flash Flood Warning for...
  Northern Yuma County in southwestern Arizona...
  Central La Paz County in west central Arizona...

* Until 730 PM MST.

* At 510 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inch are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Quartzsite, Bouse and Kofa Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3398 11397 3391 11391 3372 11399 3357 11390
      3347 11390 3346 11409 3359 11424 3374 11429
      3404 11426

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

TW
515 
WGUS75 KPSR 190201
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
701 PM MST Thu Sep 18 2025

AZC012-027-190211-
/O.CAN.KPSR.FF.W.0041.000000T0000Z-250919T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Yuma AZ-
701 PM MST Thu Sep 18 2025

...FLASH FLOOD WARNING FOR NORTHERN YUMA AND CENTRAL LA PAZ COUNTIES 
HAS BEEN REPLACED WITH A FLOOD WARNING...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 200 AM MST Friday for portions 
of southwest Arizona and California.

&&

LAT...LON 3398 11397 3391 11391 3372 11399 3357 11390
      3347 11390 3346 11409 3359 11424 3374 11429
      3404 11426

$$

TW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 11:08 AM MST, 1 hour 10 minutes earlier. Its key messages:

  • A Flood Watch has been issued from early this morning through this evening for southeastern California and southwest Arizona, due to the potential for locally heavy rainfall leading to flash flooding.
  • Lingering shower and thunderstorm chances will be possible Friday, primarily focused across the Arizona high terrain.
  • Near normal temperatures over the next couple of days should warm to above normal this weekend into early next week with Moderate Heat Risk returning across the lower deserts.
Area forecast discussion, Sep 18, 11:08 AM MST, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1108 AM MST Thu Sep 18 2025

.UPDATE...Updated Aviation Discussion.

&&

.KEY MESSAGES...

- A Flood Watch has been issued from early this morning through
  this evening for southeastern California and southwest Arizona,
  due to the potential for locally heavy rainfall leading to flash
  flooding.

- Lingering shower and thunderstorm chances will be possible
  Friday, primarily focused across the Arizona high terrain.

- Near normal temperatures over the next couple of days should
  warm to above normal this weekend into early next week with
  Moderate Heat Risk returning across the lower deserts.

&&

.SHORT TERM /TODAY THROUGH FRIDAY/...
Deep tropical moisture has advected northward into southeast
California and southwest Arizona over the past 12-18 hours with
PWATs at around 2" in Yuma and 1.6-1.9" for the rest of the
aforementioned areas. Good moisture also extends eastward through
much of south-central Arizona with PWATs between 1.3-1.6". The
remnants of TC Mario have also merged with a weak upper level low
off the coast of southern California providing ample dynamics for
showers and a few embedded thunderstorms across southern
California early this morning.

The forecast for the rest of today into tonight remains
challenging due to a number of factors. The moisture has basically
reached its peak across the region and drier air above 15-20K feet
is already starting to push north northeastward across northern
Baja. The drier air should reduce the cloud cover to a degree
later this morning allowing for better destabilization across
southeast California and southwest Arizona. Assuming this occurs,
it should give rise to scattered thunderstorm development as early
as mid to late morning, but more so during the afternoon with
PWATs still hovering somewhere between 1.7-1.9" across the
aforementioned areas. Hi-res guidance is still quite unsure on the
areal coverage for thunderstorms today, but it has at least been
consistent in showing the potential for heavy rainfall. It seems
quite likely a portion of this area will see anywhere from 1-2" of
rainfall today with some low-end potential for very localized
amounts exceeding 2". The best potential for heavy rainfall and
any flooding impacts are likely to occur across southeast
California into La Paz County. We have expanded the areal
coverage of the Flood Watch to include all of La Paz County and
much of Yuma County, although Hi-res CAMs have not specifically
shown much activity for Yuma County.

Looking farther to the east across south-central and eastern
Arizona, guidance continues to struggle with the rainfall
potential for today. Some model runs have indicated heavy rainfall
potential into western and southern Maricopa County, but they have
been quite inconsistent and have somewhat backed off on this
threat over the past 24 hours. Given moisture will still be quite
high into south-central Arizona, we can't rule out some
thunderstorms producing heavy rainfall but the chances are much
lower compared to out west. It would not be surprising to see at
least one or two good thunderstorms later today that drop 1"
rainfall amounts outside of the Flood Watch area, but given the
low probability we do not see a need to expand the Watch into
Maricopa County. Rainfall amounts across south-central Arizona may
only average around 0.1" with a good portion of the area barely
seeing any rainfall.

The drier air aloft will spread across the rest of the region by
tonight with any shower and thunderstorm activity diminishing
considerably by around midnight. Forecast PWATs are expected to
drop to between 1.2-1.5" already by Friday afternoon with the best
rain chances shifting over the Arizona high terrain. Some
locations to the north and east of Phoenix may see an additional
0.25" of rain on Friday, but most locations will barely see any
measurable rainfall. The 06Z HRRR is quite optimistic for showers
and thunderstorms between Phoenix and Flagstaff Friday
afternoon/early evening, but that seems to be an outlier at this
point.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Model uncertainty will continue over the weekend into early next
week as models are having a difficult time resolving what will
happen with a cut-off low that is likely to form off the
California coast Friday into Saturday. Yesterday's model runs had
mostly dismissed this cut-off low as it called for it stay well
to our west, but the latest trends indicate it may get quite close
to southern California Sunday into Monday. We are still expecting
our region to largely be under the influence of the subtropical
ridge this weekend with overall dry conditions, but if the low
does creep close enough to our area we may see some moisture
return Sunday into Monday. The NBM shows 10-20% rain chances for
later Sunday into Monday, but this seems overly optimistic given
the amount of moisture that is likely to be available. We tend to
believe the ridge will win out keeping the cut-off low far enough
to the west resulting in the bulk of our area staying dry through
at least early next week.

Temperatures will be trending upward this weekend into early next
week as the ridge builds in from the south, but with the model
trends of keeping the cut-off low closer forecast highs are
noticeably lower than what we saw 24 hours ago. Highs are
currently expected top out at around 100 degrees this weekend
before pushing closer to 105 degrees by around next Tuesday. The
upper end of guidance does still show the potential for record
highs for Phoenix next Tuesday and Wednesday, but that will only
happen if the cut-off low stays far enough to our west.

&&

.AVIATION...Updated at 1808Z.

South Central Arizona including KPHX, KIWA, KSDL, and KDVT:
The primary weather concern during the TAF period will be the
potential for thunderstorms across the Phoenix area, though
forecast confidence is low. Morning shower activity will continue
to lift north of the terminals over the next hour or so with
clearing conditions. Confidence detioriates later this afternoon
through this evening on how thunderstorm activity will evolve.
Latest hi-res guidance continue to show large discrepancies in
the overall coverage of thunderstorms this evening, yielding low
forecast confidence. Have maintained the PROB30 in the TAFs for
now when thunderstorm chances will be the highest. Any
thunderstorms that develop will be capable of producing gusty
erratic outflows, localized blowing dust, and locally heavy
rainfall. Guidance then suggest the potential for additional
shower/storm activity overnight tonight. SCT-BKN cloud bases will
mostly remain aoa 10 kft throughout the period, though could
briefly drop lower in thunderstorms. Outside of any thunderstorm
impacts, winds will generally follow diurnal trends with speeds
mostly below 10 kts.

Southeast California/Southwest Arizona including KIPL and KBLH:
The primary weather concern during the TAF period will be
increasing chances for thunderstorms going into this afternoon.
Hi-res guidance show thunderstorms developing across SE CA this
afternoon that will be capable of producing gusty erratic outflow
winds, localized blowing dust, and locally heavy rainfall. Chances
for outflow wind gusts in excess of 30 kts climb to 50% during
this time. The primary window for these thunderstorms looks to be
between 21Z-02Z. SCT-BKN clouds will mostly remain aoa 8-10 kft
through this evening, briefly dropping lower in thunderstorm
activity, before clearing this evening. Outside of thunderstorm
impacts, winds will favor the W-NW at KIPL and fluctuating between
the S to NNW at KBLH with speeds mostly below 10 kts.

&&

.FIRE WEATHER...
Abundant moisture with a weather system residing across western
portions of the region today will help to bring fairly widespread
showers and thunderstorms. Best chances will be across southeast
California and southwest Arizona where a Flood Watch will be in
effect for much of today. Rain chances will continue into Friday,
but mainly across the Arizona higher terrain. Humidities will be
elevated over the next couple of days with MinRHs mostly between
30-40% before gradually lowering closer to 20% by Sunday. Outside
of any storms, winds will remain light over the next few days with
directions mostly following diurnal trends. High pressure should
settle back into the region over the weekend and into early next
week resulting in a warming trend and overall dry conditions.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flood Watch through late tonight for AZZ530>533-536.

CA...Flood Watch through late tonight for CAZ560>570.

&&

SHORT TERM...Kuhlman
LONG TERM...Kuhlman
AVIATION...Smith
FIRE WEATHER...Kuhlman

In the hours before

Special weather statement, Sep 18, 11:25 AM MST, 53 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1125 AM MST Thu Sep 18 2025

AZZ531-533-181900-
Kofa AZ-Central La Paz AZ-
1125 AM MST Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LA PAZ AND NORTH CENTRAL
YUMA COUNTIES THROUGH NOON MST...

At 1125 AM MST, Doppler radar was tracking a strong thunderstorm near
Kofa Wildlife Refuge, or 43 miles northeast of Martinez Lake, moving
north at 5 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Quartzsite and Kofa Wildlife Refuge.

This includes AZ Route 95 near mile marker 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Phoenix.

&&

LAT...LON 3343 11394 3342 11417 3364 11422 3364 11396
TIME...MOT...LOC 1825Z 171DEG 6KT 3351 11407

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

INS
Special weather statement, Sep 18, 11:29 AM MST, 49 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
1129 AM MST Thu Sep 18 2025

AZZ533-181900-
Central La Paz AZ-
1129 AM MST Thu Sep 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL LA PAZ COUNTY
THROUGH NOON MST...

At 1129 AM MST, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Buckskin Mountain Park, or 14 miles southeast of
Parker Dam, moving north at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of north central La
Paz County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Phoenix.

&&

LAT...LON 3425 11401 3425 11393 3426 11386 3422 11383
      3406 11381 3405 11404 3422 11413 3425 11413
      3427 11404
TIME...MOT...LOC 1829Z 168DEG 9KT 3414 11395

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

INS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 5:33 PM MSTSpecial Weather StatementPSRYuma42 min
Sep 17, 5:39 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Sep 17, 5:59 PM MSTSevere Thunderstorm WarningPSRYuma46 min
Sep 18, 11:25 AM MSTSpecial Weather StatementPSRLa Paz35 min
Sep 18, 11:29 AM MSTSpecial Weather StatementPSRLa Paz31 min
Sep 18, 11:45 AM MSTSevere Thunderstorm WarningPSRLa Paz45 min
Sep 18, 12:29 PM MSTSevere Thunderstorm WarningPSRLa Paz46 min
Sep 18, 12:35 PM MSTSevere Thunderstorm WarningPSRLa Paz55 min
Sep 18, 12:36 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz7 hr
Sep 18, 12:45 PM MSTSpecial Weather StatementPSR75 min
Sep 18, 12:48 PM MSTSevere Thunderstorm WarningPSRLa Paz57 min
Sep 18, 1:08 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Sep 18, 1:10 PM MSTSevere Thunderstorm WarningPSRLa Paz50 min
Sep 18, 1:16 PM MSTSevere Thunderstorm WarningPSRLa Paz47 min
Sep 18, 1:20 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz6 hr
Sep 18, 1:32 PM MSTSpecial Weather StatementPSRMaricopa43 min
Sep 18, 1:44 PM MSTAreal Flood AdvisoryPSRLa Paz, Yuma74 min
Sep 18, 1:48 PM MSTSevere Thunderstorm WarningPSRLa Paz42 min
Sep 18, 1:51 PM MSTSpecial Weather StatementPSRGila39 min
Sep 18, 1:52 PM MSTAreal Flood AdvisoryPSRGila3 hr
Sep 18, 2:18 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa42 min
Sep 18, 2:29 PM MSTFlash Flood Warning Considerable damage threatPSRGila3 hr
Sep 18, 2:44 PM MSTSpecial Weather StatementPSRGila46 min
Sep 18, 2:54 PM MSTSpecial Weather StatementPSR51 min
Sep 18, 2:55 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Sep 18, 2:58 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Yuma3 hr
Sep 18, 3:20 PM MSTFlash Flood Warning Considerable damage threatPSRGila, Maricopa3 hr
Sep 18, 3:21 PM MSTSpecial Weather StatementPSR39 min
Sep 18, 3:24 PM MSTSpecial Weather StatementPSRGila36 min
Sep 18, 3:29 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa31 min
Sep 18, 4:09 PM MSTAreal Flood AdvisoryPSRGila3 hr
Sep 18, 4:59 PM MSTSpecial Weather StatementPSRYuma46 min

Nearby

Flash Flood Warnings in Arizona, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.